# SDR FDEA201403260592

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 73,057 hours, 24,808 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N380083
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LOWER SURFACE OF LT WING OTBD AFT FLAP.   LWS 415, APPROXIMATELY 18 INCHES OTBD OF THE AFT FLAP INBD EDGE.   REPAIRED IAW SRM 57-53-01 REP 1 FIG 201 TABLE II & SRM 51-70-17.
